# SDR 20001114SH012

- Difficulty date: July 9, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N191AJ
- Make and model: Doug DC-9-83
- Aircraft serial: 53191
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS66411L5666
- Part serial: MX536845
- Condition: Failed
- Location: Nr 1 Eng Hyd Sys
- Part time: 9,567 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATL/MBJ - FLT JM 052 - PRIOR TO FLIGHT, AT ENGINE START, THE LEFT NR 1 ENGINE HYDRAULIC PUMP INDICATED ZERO PSI.  AFTER TROUBLESHOOTING, PUMP REPLACED AND AIRCRAFT DISPATCHED FOR SERVICE.  THIS REPORT REMAINS OPEN UNTIL A STRIP REPORT IS AVAILABLE.  TOTAL LANDINGS:  4,758.  (X)
